# SDR SIMA201807030002

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 35,590 hours, 31,111 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4054
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR/GND FAIL AFTER DEPARTURE IN CLIMB APPROX 4000' MSL GEAR SHOWED UP + LOCKED INDICATED NEGATIVE STICK SHAKER ON APPROACH/ ENROUTE. TROUBLESHOOTING PER FIM 32-63-00-810-804-A REVEALED POSSIBLE BAD LGEU REFERENCE TURNOVER ITEM 2 THIS NRWC. REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT IAW AMM 32-32-01. OPS CHECK GOOD PER FUNTIONAL CHECK OF AIR/GROUND (WOW) SYSTEM SIMULATION AMM TASK 32-63-00-700-801-A. NO FURTHUR DEFECTS NOTED AT THIS TIME.
